![]() | ![]() |
2007 | ||
---|---|---|
2 | EE | Jan F. Kiviet, Jerzy Niemczyk: The asymptotic and finite sample distributions of OLS and simple IV in simultaneous equations. Computational Statistics & Data Analysis 51(7): 3296-3318 (2007) |
2005 | ||
1 | EE | Agnes S. Joseph, Jan F. Kiviet: Viewing the relative efficiency of IV estimators in models with lagged and instantaneous feedbacks. Computational Statistics & Data Analysis 49(2): 417-444 (2005) |
1 | Agnes S. Joseph | [1] |
2 | Jerzy Niemczyk | [2] |